Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 31, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 13, 2007, 3:09 PM CST for Kemper County, Mississippi. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 13, 2007, 3:09 PM CST (21:09 UTC)
- Expired
- Feb 13, 2007, 3:45 PM CST
- In force
- 36 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Kemper County, MS
The radar
The Columbus AFB radar (KGWX), 129 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 13, 3:20 PM CST | HAIL 0.88 | 6 E De Kalb, MS | A SWATH OF DIME TO NICKEL SIZED HAIL ACROSS EASTERN KEMPER CO. HAIL OCCURRED FROM 320 TO 340 TO THE AL STATE LINE, 7 SE SCOOBA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 13, 12:49 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -326 J/kg
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 132109 SVRJAN MSC069-132145- /O.NEW.KJAN.SV.W.0031.070213T2109Z-070213T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 309 PM CST TUE FEB 13 2007 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI * UNTIL 345 PM CST * AT 309 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR DE KALB...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL. LAT...LON 3281 8883 3260 8873 3265 8841 3293 8835 $$ AEG
2 follow-up statements
000 WWUS54 KJAN 132125 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 325 PM CST TUE FEB 13 2007 MSC069-132145- /O.CON.KJAN.SV.W.0031.000000T0000Z-070213T2145Z/ KEMPER MS- 325 PM CST TUE FEB 13 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR KEMPER COUNTY... AT 325 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF DE KALB...OR ABOUT 12 MILES NORTH OF MERIDIAN NAVAL AIR STATION...MOVING EAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SCOOBA. LAT...LON 3281 8883 3260 8873 3265 8841 3293 8835 $$ AEG
000 WWUS54 KJAN 132141 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 339 PM CST TUE FEB 13 2007 MSC069-132145- /O.CON.KJAN.SV.W.0031.000000T0000Z-070213T2145Z/ KEMPER MS- 339 PM CST TUE FEB 13 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR KEMPER COUNTY... AT 339 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF HALF DOLLARS. THIS STORM WAS LOCATED 7 MILES SOUTH OF SCOOBA...OR ABOUT 17 MILES NORTHEAST OF MERIDIAN NAVAL AIR STATION...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL MOVE EAST OF THE COUNTY ABOUT 345 PM. WHILE NO SEVERE WEATHER REPORTS HAVE YET BEEN RECEIVED...RADAR INDICATED THAT THIS STORM IS LIKELY PRODUCING UP TO HALF DOLLAR SIZED HAIL WHICH MAY BE ACCUMULATING AND COVERING THE GROUND. LAT...LON 3281 8883 3260 8873 3265 8841 3293 8835 $$ AEG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 2:45 PM CST, 24 minutes earlier.
Area forecast discussion, Feb 13, 2:45 PM CST, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 245 PM CST TUE FEB 13 2007 .DISCUSSION...AFTERNOON CONVECTIVE ACTIVITY WILL SHIFT OUT OF THE CWA BY 6PM AND THE FOCUS WILL BE ALL ABOUT THE COLD AIR MOVING IN. AT THE START OF THE TONIGHT PERIOD...THE ACTUAL COLD PART OF THE FRONT WILL STILL HAVE THE SE 1/3 TO PUSH THROUGH. IT SHOULD NOT TAKE LONG TO PUSH ALL THE WAY THROUGH THE CWA BY 8-9Z WITH VALUES STEADILY FALLING THROUGH THE NIGHT. THICK STRATUS WILL BE IN PLACE UNDER BRISK NORTHERLY WINDS. GUID LOWS WERE GOOD TONIGHT AND FOLLOWED. STRATUS WILL THIN AND DISSIPATE A BIT BY EARLY AFTERNOON WED WITH SOME MID/HIGH CLOUDS TAKING OVER INTO WED EVENING. STRONG CAA WILL REMAIN OVER THE CWA ON WED AND MOST AREAS WILL STRUGGLE TO REACH 40 DEGREES. GUID WAS TOO WARM AND CUT SEVERAL DEGREES. A COLD NIGHT WILL BE IN STORE WED NIGHT WITH 20S AREA WIDE. GUID SEEM REASONABLE FOR LOWS AND ONLY TWEAKED A FEW SITES THAT WERE SEEMED A BIT WARM. CAA REMAINS ENTRENCHED ON THU AND THE REGION WILL AGAIN STRUGGLE TO REACH 40 DEGREES. GUID AGAIN SEEMED TOO WARM WITH HIGHS AND CUT A FEW FEW DEGREES OFF THOSE VALUES. THU NIGHT MAY BE THE COLDEST OF THE YR WITH TEENS TO LOWER 20S AREA WIDE. THIS MAY SET A FEW RECORD LOWS AS RECORDS THAT DAY ARE GENERALLY IN THE UPPER TEENS. THE REST OF THE FORECAST IS UNCHANGED AND I WILL PASTE A PORTION OF THE PREV LONG TERM DISCUSSION BELOW. /CME/ PREV LONG TERM DISCUSSION. QUIET EXTENDED PORTION OF THE FCST WHICH WILL MAINLY BE JUST A TEMP FORECAST. A RATHER COLD AIRMASS WILL CONTINUE TO PUSH INTO THE AREA WED NIGHT THROUGH THU NIGHT WITH TEMPS BEGINNING TO MODERATE THIS WEEKEND. LL TEMPS WILL START TO WARM UP FRI AND INTO SAT BEFORE THE NEXT FRONT COMES THROUGH SAT AFTN. THIS WILL ALLOW HIGHS TO BE WARMER BOTH FRI AND SAT BUT WE SHOULD STILL BE WELL BELOW NORMAL. HIGHS ON SAT MAY ACTUALLY OCCUR AROUND MIDDAY OVER MANY AREAS AS THE COLD FRONT MOVES THROUGH. NOT EXPECTING ANY RAIN WITH THIS FRONT AS WE WILL REMAIN QUITE DRY. THE NEXT CHANCE FOR RAIN LOOKS TO BE SOME TIME EARLY TO MID NEXT WEEK. /CAB/ && .AVIATION...A FEW ISSUES TO TALK ABOUT FOR THE TERMINALS. SITES WILL SEE BREEZY NW CONDITIONS AFTER FROPA. EXPECT NW WINDS 15-20KTS WITH GUSTS TO ABOUT 25 UNTIL AROUND MIDNIGHT. WINDS WILL BECOME MORE NORTHERLY AND DIMINISH TO AROUND 15KTS. STRATUS IS THE OTHER ISSUE...EXPECT 1500 TO 2500 FT CEILINGS THROUGH 18Z WED. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 33 40 25 40 / 12 0 11 10 MERIDIAN 34 42 26 40 / 16 0 6 10 VICKSBURG 32 40 26 40 / 9 0 13 11 HATTIESBURG 37 45 29 43 / 6 0 10 12 NATCHEZ 32 44 27 42 / 7 0 13 9 GREENVILLE 30 38 24 37 / 12 0 13 13 GREENWOOD 30 38 24 37 / 16 0 11 13 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME
Hazardous weather outlook, Feb 13, 10:36 AM CST, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1036 AM CST TUE FEB 13 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 141636- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 1036 AM CST TUE FEB 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... THE SECOND ROUND OF SEVERE STORMS IS STILL SLATED FOR THIS AFTERNOON. THIS WILL OCCUR AS THE ACTUAL COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON AND CLASHES WITH NEAR 70 DEGREE TEMPERATURES. THIS WILL COMBINE WITH COLDER TEMPERATURES ALOFT TO ALLOW FOR STEEP LAPSE RATES AND AID IN SEVERE THUNDERSTORM DEVELOPMENT. ONLY A PORTION OF THE FORECAST AREA WILL BE UNDER THE RISK WITH THIS SECOND ROUND OF SEVERE STORMS. AREAS NORTH AND EAST OF A GREENVILLE TO JACKSON TO LAUREL LINE WILL HAVE THE POTENTIAL TO SEE SOME SEVERE STORMS. A MORE ENHANCED SEVERE WEATHER RISK WILL EXIST FOR AREAS EAST OF A EUPORA TO NEWTON LINE. THIS ENHANCED AREA WILL BE UNDER THE GREATEST INSTABILITY AND IN A LOCATION WHERE STORMS HAVE TIME TO EVOLVE AND MATURE. MOST OF THE SEVERE WEATHER WILL BE IN THE FORM OF HAIL...SOME UP TO QUARTER TO GOLF BALL SIZE. A SMALLER RISK WILL EXIST IN THE FORM OF DAMAGING WINDS AND POSSIBLY EVEN AN ISOLATED TORNADO. THE WEATHER WILL PROGRESS FROM WEST TO EAST WITH THE NORTHWEST SECTION SEEING ACTIVITY BETWEEN NOON AND 3 PM. EASTERN AREAS WILL SEE ACTIVITY BETWEEN 2 AND 6 PM AS ALL ACTIVITY EXITS THE AREA BY 5 OR 6 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE NEEDED TODAY ACROSS THE NORTH EASTERN HALF OF THE FORECAST AREA. OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Feb 13, 9:13 AM CST, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
913 AM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG MAGEE 31.87N 89.73W
02/13/2007 SIMPSON MS LAW ENFORCEMENT
TREES BLOWN DOWN ON ANSE REED ROAD, TEAPOT ROAD, AND
ATHENS ROAD IN MAGEE.
&&
JFAIRLYLocal storm report, Feb 13, 1:26 PM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
126 PM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM HAIL 7 N RALEIGH 32.13N 89.52W
02/13/2007 E1.00 INCH SMITH MS UTILITY COMPANY
NICKEL TO QUARTER SIZED HAIL REPORTED BY SOUTHERN PINE
PERSONNEL.
0352 AM TORNADO 3 ENE BURNS 32.15N 89.50W
02/13/2007 F1 SMITH MS NWS STORM SURVEY
PATH OF TREE...ROOF...AND POWERLINE AND POLE DAMAGE FROM
2.5 ENE BURNS TO 3 WNW PINEVILLE.
&&
AGLocal storm report, Feb 13, 2:18 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
218 PM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HAIL BUDE 31.46N 90.85W
02/13/2007 E0.75 INCH FRANKLIN MS EMERGENCY MNGR
PENNY TO NICKEL SIZED HAIL WAS REPORTED BY EMERGENCY
MANAGMENT.
0243 AM HAIL 5 W BROOKHAVEN 31.58N 90.53W
02/13/2007 E0.25 INCH LINCOLN MS LAW ENFORCEMENT
SEVERAL REPORTS OF PEA SIZE HAIL REPORTED BY LINCOLN S.O.
0248 AM TSTM WND DMG 9 NW BROOKHAVEN 31.68N 90.55W
02/13/2007 LINCOLN MS LAW ENFORCEMENT
A FEW TREES DOWN OFF PLEASANT RIDGE RD IN THE LOYD STAR
COMMUNITY.
0248 AM TSTM WND DMG 2 N WESSON 31.73N 90.40W
02/13/2007 COPIAH MS LAW ENFORCEMENT
TREES DOWN REPORTED BY LINCOLN COUNTY S.O.
0320 AM TSTM WND DMG 7 E STAR 32.09N 89.93W
02/13/2007 RANKIN MS LAW ENFORCEMENT
A COUPLE OF TREES DOWN OFF CATO RD IN S RANKIN CO.
0345 AM HAIL 7 N RALEIGH 32.13N 89.52W
02/13/2007 E1.00 INCH SMITH MS UTILITY COMPANY
NICKEL TO QUARTER SIZED HAIL REPORTED BY SOUTHERN PINE
PERSONNEL.
0350 AM TSTM WND DMG 15 NNE RALEIGH 32.23N 89.43W
02/13/2007 SMITH MS EMERGENCY MNGR
A TREE WAS BLOWN DOWN ONTO A HOUSE ON COUNTY ROAD 501
NEAR PINEVILLE.
0350 AM TSTM WND DMG FOREST 32.36N 89.47W
02/13/2007 SCOTT MS EMERGENCY MNGR
A FEW TREES WERE DOWN IN THE CITY OF FOREST...BLOCKING
ROADS. REPORTED BY EMERGENCY MANAGEMENT.
0350 AM TSTM WND DMG 15 NNE RALEIGH 32.23N 89.43W
02/13/2007 SMITH MS EMERGENCY MNGR
TREE BLOWN OVER ONTO HOUSE ON COUNTY ROAD 501 NEAR
PINEVILLE.
0350 AM TSTM WND DMG 15 NNE RALEIGH 32.23N 89.43W
02/13/2007 SMITH MS LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN ON SMITH CO RD 504.
0350 AM TSTM WND DMG 15 NNE RALEIGH 32.23N 89.43W
02/13/2007 SMITH MS LAW ENFORCEMENT
COLLAPSED PORCH ON SMITH CO RD 504 3-4 MILES WEST OF
PINEVILLE.
0352 AM TORNADO 3 ENE BURNS 32.15N 89.50W
02/13/2007 F1 SMITH MS NWS STORM SURVEY
PATH OF TREE...ROOF...AND POWERLINE AND POLE DAMAGE FROM
2.5 ENE BURNS TO 3 WNW PINEVILLE.
0400 AM TSTM WND DMG MAGEE 31.87N 89.73W
02/13/2007 SIMPSON MS LAW ENFORCEMENT
TREES BLOWN DOWN ON ANSE REED ROAD, TEAPOT ROAD, AND
ATHENS ROAD IN MAGEE.
0400 AM TSTM WND DMG 5 NE FOREST 32.41N 89.41W
02/13/2007 SCOTT MS EMERGENCY MNGR
A FEW TREES DOWN IN THE COUNTY. REPORTED BY EMERGENCY
MANAGEMENT.
0423 AM TSTM WND DMG 2 N BASSFIELD 31.53N 89.74W
02/13/2007 JEFFERSON DAVIS MS LAW ENFORCEMENT
A COUPLE OF TREES DOWN OFF 35 N.
0434 AM TSTM WND DMG LITTLE ROCK 32.53N 89.02W
02/13/2007 NEWTON MS EMERGENCY MNGR
A FEW TREES DOWN, ONE BEING A LARGE OAK TREE.
0445 AM TSTM WND DMG SEMINARY 31.56N 89.50W
02/13/2007 COVINGTON MS LAW ENFORCEMENT
A FEW TREES DOWN NEAR SEMINARY OFF HWY 49 AND HWY 535.
0447 AM TSTM WND DMG COLLINSVILLE 32.49N 88.84W
02/13/2007 LAUDERDALE MS EMERGENCY MNGR
SEVERAL TREES DOWN ACROSS ROADS NEAR COLLINSVILLE. LARGE
PINE TREES ACROSS COLLINSVILLE MARTIN RD AND WEST
LAUDERDALE RD.
0501 AM TSTM WND DMG 3 WSW ELLISVILLE 31.58N 89.25W
02/13/2007 JONES MS EMERGENCY MNGR
TWO TREES DOWN AT MILE MARKER 85 OFF I-59.
0509 AM HAIL SANDY HOOK 31.04N 89.81W
02/13/2007 E1.00 INCH MARION MS EMERGENCY MNGR
0545 AM HAIL PETAL 31.34N 89.25W
02/13/2007 E0.88 INCH FORREST MS EMERGENCY MNGR
0558 AM HAIL 5 NNE LUMBERTON 31.07N 89.42W
02/13/2007 E0.75 INCH LAMAR MS LAW ENFORCEMENT
DIME TO PENNY HAIL.
&&
AGSpecial weather statement, Feb 13, 2:39 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 239 PM CST TUE FEB 13 2007 MSZ030-031-033-038-039-132200- CLAY-LOWNDES-NOXUBEE-OKTIBBEHA-WINSTON- 239 PM CST TUE FEB 13 2007 ...BAND OF STRONG THUNDERSTORMS PRODUCING SMALL HAIL MOVING THROUGH THE GOLDEN TRIANGLE REGION... AT 230 PM...THE NATIONAL WEATHER SERVICE WAS MONITORING A BAND OF SHOWERS AND SCATTERED STRONG THUNDERSTORMS EXTENDING FROM NEAR MONTPELIER...TO STURGIS...TO JUST WEST OF LOUISVILLE. A MORE ISOLATED THUNDERSTORM WAS JUST SOUTHEAST OF STARKVILLE. ALL OF THE STORMS WERE MOVING EAST NORTHEAST AT 45 MPH. ALL OF THESE STORMS HAVE THE CAPABILITY OF PRODUCING HAIL UP TO HALF-INCH IN DIAMETER AS WELL AS OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES. THE STORMS SHOULD BE AFFECTING THE WEST POINT AND STARKVILLE AREAS BETWEEN 245 AND 315 PM...AND THE COLUMBUS AREA BETWEEN 330 AND 4 PM. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE REGION UNTIL 8 PM... AND A FEW STORMS IN THE AREA MAY BECOME SEVERE AND PRODUCE HAIL UP TO QUARTER SIZED. PEOPLE IN THE AREA SHOULD KEEP ALERT AND MOVE INDOORS IF THREATENING WEATHER APPROACHES. THE RISK OF SEVERE WEATHER WILL LIKELY END IN THE AREA BY 5 PM... AND THE SEVERE THUNDERSTORM WATCH WILL BE CANCELED ONCE THE RISK ENDS.
Special weather statement, Feb 13, 3:05 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 305 PM CST TUE FEB 13 2007 MSZ046-132200- KEMPER- 305 PM CST TUE FEB 13 2007 ...STRONG THUNDERSTORMS MOVING THROUGH KEMPER COUNTY... AT 3 PM...THE NATIONAL WEATHER SERVICE WAS MONITORING A BAND OF SCATTERED STRONG THUNDERSTORMS EXTENDING FROM JUST WEST OF SCOOBA TO ABOUT 8 MILES NORTH OF COLLINSVILLE. THE STORMS WERE MOVING EAST NORTHEAST AT 45 MPH. ALL OF THESE STORMS HAVE THE CAPABILITY OF PRODUCING HAIL UP TO HALF-INCH IN DIAMETER AS WELL AS OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES. THE STORMS SHOULD BE AFFECTING KEMPER COUNTY THROUGH 4 PM. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE REGION UNTIL 8 PM... AND A FEW STORMS IN THE AREA MAY BECOME SEVERE AND PRODUCE HAIL UP TO QUARTER SIZED. PEOPLE IN THE AREA SHOULD KEEP ALERT AND MOVE INDOORS IF THREATENING WEATHER APPROACHES. THE RISK OF SEVERE WEATHER WILL LIKELY END IN THE AREA BY 5 PM... AND THE SEVERE THUNDERSTORM WATCH WILL BE CANCELED ONCE THE RISK ENDS.
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 2:16 AM CST | Severe Thunderstorm Warning | JAN | Franklin | 29 min |
| Feb 13, 2:37 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 38 min |
| Feb 13, 3:00 AM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 45 min |
| Feb 13, 3:33 AM CST | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 42 min |
| Feb 13, 3:39 AM CST | Severe Thunderstorm Warning | JAN | Scott, Smith | 36 min |
| Feb 13, 3:48 AM CST | Tornado Warning | JAN | Scott, Smith | 27 min |
| Feb 13, 4:06 AM CST | Tornado Warning | JAN | Newton | 39 min |
| Feb 13, 4:07 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Marion | 38 min |
| Feb 13, 4:15 AM CST | Tornado Warning | JAN | Jefferson Davis | 27 min |
| Feb 13, 4:35 AM CST | Tornado Warning | JAN | Forrest | 55 min |
| Feb 13, 4:40 AM CST | Tornado Warning | JAN | Lauderdale | 50 min |
| Feb 13, 4:58 AM CST | Severe Thunderstorm Warning | JAN | Marion | 37 min |
| Feb 13, 5:05 AM CST | Tornado Warning | JAN | Kemper | 28 min |
| Feb 13, 5:20 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 40 min |
| Feb 13, 5:27 AM CST | Severe Thunderstorm Warning | JAN | Lamar | 33 min |
| Feb 13, 5:46 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 29 min |
| Feb 13, 3:19 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 41 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.